Vol. 21(2020) No. 2

 

 

  On the Aronszajn property for fractional neutral evolution equations with infinite delay on half-line
 
Home
Volumes Selection

Fixed Point Theory, Volume 21, No. 2, 2020, 767-790, July 1st, 2020

DOI: 10.24193/fpt-ro.2020.2.55

Authors: Nguyen Ngoc Trong, Le Xuan Truong and Nguyen Thanh Tung

Abstract: We establish an Rδ structure theorem for the fixed point set of the Krasnosel'skii type operator on Fr├ęchet space. Applying this result, a topological structure for the set of all mild solutions of fractional neutral evolution equations with infinite delay on half-line is investigated. We show that the solution set is an Rδ-set.

Key Words and Phrases: Topology structure, solution set, fractional differential equation, Krasnosel'skii type operator.

2010 Mathematics Subject Classification: 34A12, 34G20, 34A08, 47H10.

Published on-line: July 1st, 2020.

Abstract pdf         

Back to volume's table of contents


Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review